Advertisement -- Learn more about ads on this site.


    DIDMIS   184,324
SparkPoints
100,000 or more SparkPoints
 
 
ANOTHER REASON I'M CHANGING DOCTORS

Thursday, August 08, 2013

My doctor saw me and told me to come back in two weeks.
They told me he would not be there then so I had to wait over three weeks.

Sometime ago I had a couple of episodes of gout in my big toe.
The doctor put me on Allopurinol, 100 mg a day. Since I did not have any returning episodes I asked if I could discontinue taking it. He said I could try so hadn't taken it for a long time.

The last time I saw him he tripled my dosage THEN THE TROUBLE BEGAN

My fingers started peeling as well as my hands. They turned red and shiny. I tried putting cream on them but it did not help.

Today I had to get a refill so I read the side effects peeling, swelling of fingers and extreme tiredness and weakness. I have been so weak and can sleep 14 hours a day. I see him Monday but I am stopping the medication. After surgery I AM CHANGING DOCTORS. I left a message with the office for the doctor but that is another whole story.

I AM AN OVERCOMER. I WILL OVERCOME. EVERYTHING WILL BE ALRIGHT.

Irene
SHARE
  Member Comments About This Blog Post:

IMEMINE1 8/20/2013 3:42PM

    emoticon Sometimes you wonder if they really know what they are doing. emoticon

Report Inappropriate Comment
HEALTHYSLIM2 8/15/2013 2:46PM

    UGH! Hang in there, Irene!!
emoticon emoticon

Report Inappropriate Comment
LAINYC 8/11/2013 4:58PM

    emoticon

Report Inappropriate Comment
GLORYB2014 8/10/2013 5:53AM

    Oh Irene, such a bad experience! It seems wise to look for another doctor, one who is readily available and will sit and really talk with you!
emoticon

Report Inappropriate Comment
DJ4HEALTH 8/10/2013 12:42AM

    emoticon emoticon

Report Inappropriate Comment
TUTUNAN 8/9/2013 8:29PM

    Don't burn your bridges until you have a new Dr. Getting one to accept us Senior Citizens is getting harder and harder. We are finding that we have to rely on the ERs a great deal of the time. In some places we are finding that some Drs are dumping their patients at age 65. Good luck to you.

Report Inappropriate Comment
MOM2GEO_JR 8/9/2013 8:13PM

    I don't blame you Irene. Brooks and I changed a couple times before we found one that we could really talk to, and was available. So far the lady doctor I have is very good.
Hugs
Marsha


Report Inappropriate Comment
YELLOW09RED 8/9/2013 3:50PM

    Good afternoon Irene,
I'm so sad to read about your medicine doing that to you.
Praying for you to feel more like yourself soon.
Hugs & Love you,
Debbie

Report Inappropriate Comment
BAMAJAM 8/9/2013 3:15PM

  Dear Irene--

I just read this blog, and I sincerely wish you the very best of care...
With your amazing faith in the Great Healer, I am sure that He will protect and comfort you. May you gain renewed health and renewed strength.
God bless you.

Report Inappropriate Comment
SEWINGMAMACDS 8/9/2013 2:19PM

    I so understand the frustration with doctors - I am thinking of switching mine too.

Report Inappropriate Comment
SADIEDOLORES 8/9/2013 10:52AM

    IRENE, YOU HAVE TO DO WHAT IS RIGHT FOR YOU, LATELY I KEEP HEARING HOW DRS ARE NOT DOING A GOOD JOB SEEMS THEY ARE IN IT FOR THE MONEY ANYMORE.
SADIE

Report Inappropriate Comment
L*I*T*A* 8/9/2013 10:39AM

    before you switch make sure you have another who will take his place.........
where i live there is a shortage of dr's.........
praying it all works out well....
blessings and hugs............lita

Report Inappropriate Comment
MOM4407 8/9/2013 9:49AM

    Which doctor is this? Is he the one in Mission?




Report Inappropriate Comment
MAMISHELI53 8/9/2013 8:39AM

    Sometimes one gets the impression a doctor is more interested in kickbacks from pharmaceutics than the patient's actual well-being.
Sometimes it is just a matter of an individual's sensitivity - one size does not fit all. My Mom experienced some reactions to a medication, sounds similar to what you went through.
I hope and trust God will lead you in the right direction. Shel

Report Inappropriate Comment
SANDRALEET 8/9/2013 8:15AM

    Medicine can cure or do more harm Each one gets us in more side effects then take something fore the side effects That is life nowadays

Report Inappropriate Comment
LKWQUILTER 8/9/2013 7:27AM

    Sure can't blame you for not taking any more of that medication. God gave us a mind to use and sometimes we have to do things that the medical folks don't agree with. Sometimes, the medicine does not like us. Hope you get to feeling better soon. ((HUGS))

Report Inappropriate Comment
ANJAYS-JOURNEY 8/9/2013 7:23AM

    wow Irene, you are doing the right thing and yes by the power and grace of God we can overcome the impossible as long as we hold on tight to his hand, have a blessed day my friend

Report Inappropriate Comment
PURPLELVR7 8/9/2013 7:02AM

    we are overcomers and Jesus can and will help you, just as he always does
will continue to pray for you

Report Inappropriate Comment
KOPSBABY 8/9/2013 6:56AM

    Changing doctors seems the right thing to do, and I agree with not telling him until after your surgery.

You will come out the winner.

Report Inappropriate Comment
OAKASHANDTHORN 8/9/2013 2:54AM

    I do understand your problem with an awful doctor! I had one of those, and ditched her. Now I have "the best doctor in the world."

Try asking around among your friends and family to see might be good, and who has recommendations based on personal experience.

Best of luck in finding just the right doctor!

Yes, you will overcome the present difficulties, and will go on to be healthy, happy, and content!



Report Inappropriate Comment
YJNANA 8/9/2013 1:35AM

    Irene
I have realllly become vocal about How I feel on meds
any side effects I am calling the office and speaking to the nurse.
Sorry your going through so much.
Your right they just don't keep up with patients.


Report Inappropriate Comment
CAROLYN0107 8/9/2013 12:40AM

    Yes, it seems wise to change doctors. Ask some of your friends for ideas of those who are caring, and often present. But... wait to change doctors until after your surgery and rehab.

Report Inappropriate Comment
LMMIMI 8/8/2013 10:48PM

    Probably one of the best decisions is to change doctors. Is he the only one calling the shots on your surgery? Whatever you do, Irene, remember you are a strong person. You need to be your own advocate when it comes to who cares for you and how they administer that care. Sometimes some doctors just don't want to be bother with us old folks, but fortunately there are many more who do care. I am truly blessed because I do have very caring ones. Prayers for you.

Report Inappropriate Comment
MNNSAIDE 8/8/2013 10:30PM

    *Don't tell your doctor that you changing until after the surgery!

Hang in there....do you need anything? Groceries? etc

Report Inappropriate Comment
RAINBOWMF 8/8/2013 10:19PM

    Strong Irene!!!!

Yes, I think a change of Doctors is in order.
I have a Dr. like that, he wants a follow up in two weeks, then wants to know why you are there?

You are an overcomer and with God by your side you will get through this.

Love Mary

Report Inappropriate Comment
JAMER123 8/8/2013 10:11PM

    I would certainly wonder why he tripled the dose. The Pharmacist should have questioned it too!! So sorry you are having such difficulty. Hoping you do find a Dr. you can trust as it sounds like this is not the one. i know mom went through a few before finding one that we both like and he is very good with her. My prayers are with you through your surgery and healing!!
emoticon emoticon emoticon

Report Inappropriate Comment
AVANELL 8/8/2013 10:10PM

    You are an overcomer, Irene! God is right there with you. He will not leave you to go through this alone. He has made you more than a conqueror through Jesus Christ! I pray that you find the right doctor that will be more conscientious towards your needs.

emoticon emoticon

Report Inappropriate Comment
CVRONEK 8/8/2013 10:10PM

    Yes, you are an over comer and smart enough to know when it is time for a change.
Good call, Irene.
Yes, everything will be alright. emoticon

Report Inappropriate Comment
BLPRETTYGIRL1 8/8/2013 10:02PM

    emoticon We all are here for you. You are a fighter !

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by DIDMIS